Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Lie symmetries of birational maps preserving genus 0 fibrations

Autor
Llorens, M.; Mañosa, V.
Tipus d'activitat
Article en revista
Revista
Journal of mathematical analysis and applications
Data de publicació
2015-12-01
Volum
432
Número
1
Pàgina inicial
531
Pàgina final
549
DOI
https://doi.org/10.1016/j.jmaa.2015.06.069 Obrir en finestra nova
Projecte finançador
Análisis e identificación de sistemas con histéresis usando órbitas periódicas
Control, dinàmica i aplicacions
Repositori
http://arxiv.org/abs/1502.03737 Obrir en finestra nova
http://hdl.handle.net/2117/78216 Obrir en finestra nova
Resum
We prove that any planar birational integrable map, which preserves a fibration given by genus 0 curves has a Lie symmetry and some associated invariant measures. The obtained results allow to study in a systematic way the global dynamics of these maps. Using this approach, the dynamics of several maps is described. In particular we are able to give, for particular examples, the explicit expression of the rotation number function, and the set of periods of the considered maps.
Citació
Llorens, M., Mañosa, V. Lie symmetries of birational maps preserving genus 0 fibrations. "Journal of mathematical analysis and applications", 01 Desembre 2015, vol. 432, núm. 1, p. 531-549.
Paraules clau
Integrable maps, Lie symmetries, periodic orbits, rational parameterizations.
Grup de recerca
CoDAlab - Control, Modelització, Identificació i Aplicacions

Participants

Arxius